Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Representations of generalized multipliers of $L^p$-spaces of locally compact groups


Author: J. Edward Kerlin
Journal: Bull. Amer. Math. Soc. 79 (1973), 1223-1228
MSC (1970): Primary 43A15, 43A22; Secondary 46H25, 46M05, 43A95
MathSciNet review: 0372539
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 43A15, 43A22, 46H25, 46M05, 43A95

Retrieve articles in all journals with MSC (1970): 43A15, 43A22, 46H25, 46M05, 43A95


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13389-0
PII: S 0002-9904(1973)13389-0